# SDR 97ZZZX5091

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404VL
- Make and model: Amd FALCON900
- Aircraft serial: 158
- System (JASC): 2840 · Fuel Indicating System
- Part: Connector
- Part number: 162J
- Condition: Broken
- Location: Fuel Quantity
- Part time: 687 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT READ ZERO ON GROUP THREE FUEL QUANTITY.  TROUBLESHOT TO A BROKEN WIRE ON 162J CONNECTOR.  WHEN CONNECTOR WAS REMOVED, THE POTTING COMPOUND WAS DISINTEGRATING.  SUBMITTER STATED TWO OTHER CASES OF SAME PROBLEM ON SAME CONNECTOR.
